# SDR FDEA201006232275

- Difficulty date: June 23, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 49,991 hours, 30,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15322
- Condition: Gouged
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON MCD INNER DOUBLER STA 620 STR 16L CUT OUT DAMAGED AREA DIM. 2" X 1" IAW EA 7-5330-135557. FABRICATED FILLER FROM 2024T3 .125" DIM. 2" X 1" AND DOUBLER FROM 2024T3 .125"  DIM. 6" X 3" IAW EA 7-5330-135557. INSTALLED REPAIR PARTS IAW IAW EA 7-5330-135557 AND SRM 51-30-2.
